Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients

Authors: Constantine J. Callias and Gunther A. Uhlmann
Journal: Bull. Amer. Math. Soc. 11 (1984), 172-176
MSC (1980): Primary 35P25, 35K05, 41A60, 58G99; Secondary 35A30, 35L05, 35R05
MathSciNet review: 741733
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Cl] C. Callias, The heat equation with singular coefficients. I, Comm. Math. Phys. 88 (1983), 357-385. MR 701923
  • [C2] C. Callias, Asymptotics of the heat kernel for Schrödinger operators with isolated singularities in the coefficients, 1982 (preprint).
  • [C3] C. Callias, The resolvent and the heat kernel for some singular boundary problems, 1983 (preprint). MR 946284
  • [CM] C. Callias and X. Markenscoff, Singular asymptotics of integrals and the near field radaited from a non-uniformly moving dislocation, Ninth U. S. Congress of Applied Mechanics, Cornell Univ., June 1982.
  • [CT] C. Callias and C. Taubes, Functional determinants in Euclidean Yang-Mills theory, Comm. Math. Phys. 77 (1980), 229-250. MR 594302
  • [Gr] P. Greiner, An asymptotic expansion for the heat equation, Global Analysis, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc., Providence, R. I., 1968, pp. 137-146; Arch. Rational Mech. Anal. 41 (1971), 163-218. MR 331441
  • [L] P. D. Lax, Asymptotic solutions of oscillatory initial valued problems, Duke Math. J. 24 (1957), 627-646. MR 97628
  • [M] R. B. Melrose, Lectures on scattering theory, M.I.T., 1981.
  • [Ph] R. Phillips, Scattering theory for the wave equation with a short range perturbation, Indiana Univ. Math. J. 31 (1982), 609-639. MR 667785
  • [RS] M. Reed and B. Simon, Methods of modern mathematical physics, Vol. 11, Academic Press, New York, 1975. MR 751959
  • [S] R. Seeley, Asymptotics of certain integrals of symbols, 1983 (preprint).
  • [U] G. Uhlmann, Light intensity distribution in conical refraction, Comm. Pure Appl. Math. 35 (1982), 69-80. MR 637495

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35P25, 35K05, 41A60, 58G99, 35A30, 35L05, 35R05

Retrieve articles in all journals with MSC (1980): 35P25, 35K05, 41A60, 58G99, 35A30, 35L05, 35R05

Additional Information


American Mathematical Society